# SDR SWAA2024061198201

- Difficulty date: June 4, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 33,320 hours, 16,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT CABIN BULLNOSE EMERGENCY LIGHTS INOP.   REMOVED REPLACED AND OPS CHECKED BATTERY PER AMM 33-51-06.
